Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut

S. Gharibian, O. Parekh, in: Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX), 2019, pp. 31:1-31:17.

Conference Paper | Published | English
Author
;
Publishing Year
Proceedings Title
Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX)
Volume
145
Page
31:1-31:17
LibreCat-ID

Cite this

Gharibian S, Parekh O. Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut. In: Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX). Vol 145. Leibniz International Proceedings in Informatics (LIPIcs). ; 2019:31:1-31:17. doi:10.4230/LIPICS.APPROX-RANDOM.2019.31
Gharibian, S., & Parekh, O. (2019). Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut. In Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX) (Vol. 145, pp. 31:1-31:17). https://doi.org/10.4230/LIPICS.APPROX-RANDOM.2019.31
@inproceedings{Gharibian_Parekh_2019, series={Leibniz International Proceedings in Informatics (LIPIcs)}, title={Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut}, volume={145}, DOI={10.4230/LIPICS.APPROX-RANDOM.2019.31}, booktitle={Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX)}, author={Gharibian, Sevag and Parekh, Ojas}, year={2019}, pages={31:1-31:17}, collection={Leibniz International Proceedings in Informatics (LIPIcs)} }
Gharibian, Sevag, and Ojas Parekh. “Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut.” In Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX), 145:31:1-31:17. Leibniz International Proceedings in Informatics (LIPIcs), 2019. https://doi.org/10.4230/LIPICS.APPROX-RANDOM.2019.31.
S. Gharibian and O. Parekh, “Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut,” in Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX), 2019, vol. 145, pp. 31:1-31:17.
Gharibian, Sevag, and Ojas Parekh. “Almost Optimal Classical Approximation Algorithms for a Quantum Generalization of Max-Cut.” Proceedings of the 22nd International Workshop on Approximation Algorithms for Combinatorial Optimization Problems (APPROX), vol. 145, 2019, pp. 31:1-31:17, doi:10.4230/LIPICS.APPROX-RANDOM.2019.31.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar